# SDR ABXA050106

- Difficulty date: April 19, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 47,719 hours, 37,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910349507
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR JAMB CRACKED.  INBOARD END FORWARD OF DOOR HINGE.  REPAIRED AREA IAW DC-9 SRM 53-01.
